The density of discriminants of quintic rings and fields

No abstract available for this article


  • [Bhargava4] Go to document M. Bhargava, "Higher composition laws IV. The parametrization of quintic rings," Ann. of Math., vol. 167, iss. 1, pp. 53-94, 2008.
    @article {Bhargava4, MRKEY = {2373152},
      AUTHOR = {Bhargava, Manjul},
      TITLE = {Higher composition laws {IV}. {T}he parametrization of quintic rings},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {167},
      YEAR = {2008},
      NUMBER = {1},
      PAGES = {53--94},
      ISSN = {0003-486X},
      CODEN = {ANMAAH},
      MRCLASS = {11E76 (11R20 11R29)},
      MRNUMBER = {2009c:11057},
      MRREVIEWER = {A. G. Earnest},
      DOI = {10.4007/annals.2008.167.53},
      ZBLNUMBER={173.11058},
      }
  • [Bhargava5] Go to document M. Bhargava, "The density of discriminants of quartic rings and fields," Ann. of Math., vol. 162, iss. 2, pp. 1031-1063, 2005.
    @article {Bhargava5, MRKEY = {2183288},
      AUTHOR = {Bhargava, Manjul},
      TITLE = {The density of discriminants of quartic rings and fields},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {162},
      YEAR = {2005},
      NUMBER = {2},
      PAGES = {1031--1063},
      ISSN = {0003-486X},
      CODEN = {ANMAAH},
      MRCLASS = {11R45 (11R16 11R29)},
      MRNUMBER = {2006m:11163},
      MRREVIEWER = {F. Diaz y Diaz},
      DOI = {10.4007/annals.2005.162.1031},
      ZBLNUMBER = {1159.11045},
      }
  • [Bhargava6] M. Bhargava, "Mass formulae for extensions of local fields, and conjectures on the density of number field discriminants," Int. Math. Res. Not., vol. 2007, iss. 17, p. I, 2007.
    @article {Bhargava6, MRKEY = {2354798},
      AUTHOR = {Bhargava, Manjul},
      TITLE = {Mass formulae for extensions of local fields, and conjectures on the density of number field discriminants},
      JOURNAL = {Int. Math. Res. Not.},
      FJOURNAL = {International Mathematics Research Notices. IMRN},
      YEAR = {2007},
      NUMBER = {17},
      PAGES = {Art. ID rnm052, 20},
      ISSN = {1073-7928},
      MRCLASS = {11S20 (11R29 11R45)},
      MRNUMBER = {2009e:11220},
      MRREVIEWER = {Laurent N. Berger},
      VOLUME = {2007},
      ZBLNUMBER={1145.11080},
      }
  • [Bhargava7] M. Bhargava, On mass formulae for algebras over $\mathbb{F}_p$ and $\mathbb{Z}_p$.
    @misc{Bhargava7,
      author = {Bhargava, Manjul},
      TITLE = {On mass formulae for algebras over $\mathbb{F}_p$ and $\mathbb{Z}_p$},
      NOTE={in progress},
      }
  • [Bhargava8] M. Bhargava, On Gauss-Siegel class number-regulator summation formulae for cubic fields.
    @misc{Bhargava8,
      author = {Bhargava, Manjul},
      TITLE = {On Gauss-Siegel class number-regulator summation formulae for cubic fields},
      NOTE={in progress},
      }
  • [dode] M. Bhargava and A. Shankar, The density of discriminants of cubic, quartic, and quintic extensions of a number field.
    @misc{dode,
      author = {Bhargava, Manjul and Shankar, A.},
      TITLE={The density of discriminants of cubic, quartic, and quintic extensions of a number field},
      NOTE={in progress},
      }
  • [simpledhc] M. Bhargava, A. Shankar, and J. Tsimerman, On the Davenport-Heilbronn theorems, and second order terms.
    @misc{simpledhc,
      author={Bhargava, Manjul and Shankar, A. and Tsimerman, J.},
      TITLE={On the Davenport-Heilbronn theorems, and second order terms},
      NOTE={preprint},
      }
  • [Jos] J. Brakenhoff, "Counting problems for number rings," Leiden University, Ph.D. thesis , 2009.
    @techreport{Jos,
      author={Brakenhoff, J.},
      TITLE={Counting problems for number rings},
      TYPE={Ph.D. thesis},
      INSTITUTION={Leiden University},
      YEAR={2009},
      }
  • [Davenport1] Go to document H. Davenport, "On a principle of Lipshitz," J. London Math. Soc., vol. 26, pp. 179-183, 1951.
    @article {Davenport1, MRKEY = {0166155},
      AUTHOR = {Davenport, H.},
      TITLE={On a principle of Lipshitz},
      NOTE = {Corrigendum: ``{O}n a principle of {L}ipschitz'', {\it J. London Math. Soc.} {\bf 39} (1964), 580},
      JOURNAL = {J. London Math. Soc.},
      FJOURNAL = {Journal of the London Mathematical Society. Second Series},
      VOLUME = {26},
      YEAR = {1951},
      PAGES = {179--183},
      DOI = {10.1112/jlms/s1-39.1.580-t},
      MRNUMBER={29 \#3433},
      ZBLNUMBER={0125.02703},
      }
  • [Davenport2] Go to document H. Davenport, "On the class-number of binary cubic forms I and II," J. London Math. Soc., vol. 26, pp. 183-198, 1951.
    @article {Davenport2, MRKEY = {0043822},
      AUTHOR = {Davenport, H.},
      TITLE = {On the class-number of binary cubic forms {I} and {II}},
      JOURNAL = {J. London Math. Soc.},
      FJOURNAL = {Journal of the London Mathematical Society. Second Series},
      VOLUME = {26},
      YEAR = {1951},
      PAGES = {183--198},
      ISSN = {0024-6107},
      MRCLASS = {10.0X},
      MRNUMBER = {13,323e},
      MRREVIEWER = {W. H. Mills},
      DOI = {10.1112/jlms/s1-26.3.183},
      ZBLNUMBER = {0044.27002},
      }
  • [DH] Go to document H. Davenport and H. Heilbronn, "On the density of discriminants of cubic fields. II," Proc. Roy. Soc. London Ser. A, vol. 322, iss. 1551, pp. 405-420, 1971.
    @article {DH, MRKEY = {0491593},
      AUTHOR = {Davenport, H. and Heilbronn, H.},
      TITLE = {On the density of discriminants of cubic fields. {II}},
      JOURNAL = {Proc. Roy. Soc. London Ser. A},
      FJOURNAL = {Proceedings of the Royal Society. London. Series A. Mathematical, Physical and Engineering Sciences},
      VOLUME = {322},
      YEAR = {1971},
      NUMBER = {1551},
      PAGES = {405--420},
      ISSN = {0962-8444},
      MRCLASS = {12A30 (12A45 12A75)},
      MRNUMBER = {58 \#10816},
      MRREVIEWER = {J. V. Armitage},
      DOI = {10.1098/rspa.1971.0075},
      ZBLNUMBER = {0212.08101},
      }
  • [DW] Go to document B. Datskovsky and D. J. Wright, "The adelic zeta function associated to the space of binary cubic forms. II. Local theory," J. Reine Angew. Math., vol. 367, pp. 27-75, 1986.
    @article {DW, MRKEY = {839123},
      AUTHOR = {Datskovsky, Boris and Wright, David J.},
      TITLE = {The adelic zeta function associated to the space of binary cubic forms. {II}. {L}ocal theory},
      JOURNAL = {J. Reine Angew. Math.},
      FJOURNAL = {Journal für die Reine und Angewandte Mathematik},
      VOLUME = {367},
      YEAR = {1986},
      PAGES = {27--75},
      ISSN = {0075-4102},
      CODEN = {JRMAA8},
      MRCLASS = {11E45 (11E76)},
      MRNUMBER = {87m:11034},
      MRREVIEWER = {T. Ono},
      DOI = {10.1515/crll.1986.367.27},
      ZBLNUMBER={0575.10016},
      }
  • [Langlands] R. P. Langlands, "The volume of the fundamental domain for some arithmetical subgroups of Chevalley groups," in Algebraic Groups and Discontinuous Subgroups, Providence, R.I.: Amer. Math. Soc., 1966, pp. 143-148.
    @incollection {Langlands, MRKEY = {0213362},
      AUTHOR = {Langlands, R. P.},
      TITLE = {The volume of the fundamental domain for some arithmetical subgroups of {C}hevalley groups},
      BOOKTITLE = {Algebraic {G}roups and {D}iscontinuous {S}ubgroups},
      VENUE={{P}roc. {S}ympos. {P}ure {M}ath., {B}oulder, {C}olo., 1965},
      PAGES = {143--148},
      PUBLISHER = {Amer. Math. Soc.},
      ADDRESS = {Providence, R.I.},
      YEAR = {1966},
      MRCLASS = {14.50},
      MRNUMBER = {35 \#4226},
      MRREVIEWER = {T. Ono},
      ZBLNUMBER = {0218.20041},
      }
  • [SatoKimura] Go to document M. Sato and T. Kimura, "A classification of irreducible prehomogeneous vector spaces and their relative invariants," Nagoya Math. J., vol. 65, pp. 1-155, 1977.
    @article {SatoKimura, MRKEY = {0430336},
      AUTHOR = {Sato, M. and Kimura, T.},
      TITLE = {A classification of irreducible prehomogeneous vector spaces and their relative invariants},
      JOURNAL = {Nagoya Math. J.},
      FJOURNAL = {Nagoya Mathematical Journal},
      VOLUME = {65},
      YEAR = {1977},
      PAGES = {1--155},
      ISSN = {0027-7630},
      MRCLASS = {32M10 (20G05)},
      MRNUMBER = {55 \#3341},
      MRREVIEWER = {A. L. Oniscik},
      URL = {http://projecteuclid.org/getRecord?id=euclid.nmj/1118796150},
      ZBLNUMBER={0321.14030},
      }
  • [SatoShintani] Go to document M. Sato and T. Shintani, "On zeta functions associated with prehomogeneous vector spaces," Ann. of Math., vol. 100, pp. 131-170, 1974.
    @article {SatoShintani, MRKEY = {0344230},
      AUTHOR = {Sato, Mikio and Shintani, Takuro},
      TITLE = {On zeta functions associated with prehomogeneous vector spaces},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {100},
      YEAR = {1974},
      PAGES = {131--170},
      ISSN = {0003-486X},
      MRCLASS = {12A70 (10H10)},
      MRNUMBER = {49 \#8969},
      MRREVIEWER = {T. Kubota},
      DOI = {10.2307/1970844},
      ZBLNUMBER = {0309.10014},
      }
  • [Shintani] Go to document T. Shintani, "On Dirichlet series whose coefficients are class numbers of integral binary cubic forms," J. Math. Soc. Japan, vol. 24, pp. 132-188, 1972.
    @article {Shintani, MRKEY = {0289428},
      AUTHOR = {Shintani, Takuro},
      TITLE = {On {D}irichlet series whose coefficients are class numbers of integral binary cubic forms},
      JOURNAL = {J. Math. Soc. Japan},
      FJOURNAL = {Journal of the Mathematical Society of Japan},
      VOLUME = {24},
      YEAR = {1972},
      PAGES = {132--188},
      ISSN = {0025-5645},
      MRCLASS = {10.41},
      MRNUMBER = {44 \#6619},
      MRREVIEWER = {B. Gordon},
      DOI = {10.2969/jmsj/02410132},
      ZBLNUMBER = {0227.10031},
      }
  • [WY] Go to document D. J. Wright and A. Yukie, "Prehomogeneous vector spaces and field extensions," Invent. Math., vol. 110, iss. 2, pp. 283-314, 1992.
    @article {WY, MRKEY = {1185585},
      AUTHOR = {Wright, David J. and Yukie, Akihiko},
      TITLE = {Prehomogeneous vector spaces and field extensions},
      JOURNAL = {Invent. Math.},
      FJOURNAL = {Inventiones Mathematicae},
      VOLUME = {110},
      YEAR = {1992},
      NUMBER = {2},
      PAGES = {283--314},
      ISSN = {0020-9910},
      CODEN = {INVMBH},
      MRCLASS = {12F10},
      MRNUMBER = {93j:12004},
      MRREVIEWER = {Martin Epkenhans},
      DOI = {10.1007/BF01231334},
      ZBLNUMBER = {0803.12004},
      }
  • [Yukie] A. Yukie, Shintani Zeta Functions, Cambridge: Cambridge Univ. Press, 1993.
    @book {Yukie, MRKEY = {1267735},
      AUTHOR = {Yukie, Akihiko},
      TITLE = {Shintani Zeta Functions},
      SERIES = {London Math. Soc. Lect. Note Ser.},
      NUMBER = {183},
      PUBLISHER = {Cambridge Univ. Press},
      ADDRESS = {Cambridge},
      YEAR = {1993},
      PAGES = {xii+339},
      ISBN = {0-521-44804-2},
      MRCLASS = {11E45 (11E20 11M41 11R42)},
      MRNUMBER = {95h:11037},
      MRREVIEWER = {Boris Datskovsky},
      ZBLNUMBER = {0801.11021},
      }

Authors

Manjul Bhargava

Department of Mathematics
Princeton University
Fine Hall, Washington Rd
Princeton NJ 08544
United States